Lipschitz2: a new version of an old principle

Spain, P. G. (1995) Lipschitz2: a new version of an old principle. Bulletin of the London Mathematical Society, 27(6), pp. 565-566. (doi: 10.1112/blms/27.6.565)

Full text not currently available from Enlighten.


No abstract available.

Item Type:Articles
Glasgow Author(s) Enlighten ID:Spain, Dr Philip
Authors: Spain, P. G.
College/School:College of Science and Engineering > School of Mathematics and Statistics > Mathematics
Journal Name:Bulletin of the London Mathematical Society
Publisher:London Mathematical Society
ISSN (Online):1469-2120

University Staff: Request a correction | Enlighten Editors: Update this record